# SDR AALA202405131267

- Difficulty date: May 10, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 84,234 hours, 34,228 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: UNKNOWN
- Condition: Low
- Location: Yellow Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO THE FLIGHT CREW REPORTED RECIEVEING YELLOW HYDRAULIC SYSTEM RESERVOIR LOW LEVEL AND AND YELLOW HYDRAULIC SYSTEMLOW PRESSURE ECAM MESSAGES. THE FLIGHT CREW FOLLOWED THE ECAM PROCEDURES AND LANDED AT DFW SAFELY WITHOUT FURTHER INCIDENT. THE AIRCRAFT TAXIED TO THE GATE UNDER ITS OWN POWER.   (OPEN)
